American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[2] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[3] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[4] Dijana Jakelić and Adriano Moura. On Weyl modules for quantum and hyper loop algebras. Contemporary Mathematics 623 (2014) 99-133.
Book volume table of contents   
View Article: PDF

[5] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[6] Ghislain Fourier and Deniz Kus. Demazure modules and Weyl modules: The twisted current case. Trans. Amer. Math. Soc. 365 (2013) 6037-6064.
Abstract, references, and article information   
View Article: PDF

[7] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[8] Sam Raskin. A geometric proof of the Feigin-Frenkel theorem. Represent. Theory 16 (2012) 489-512.
Abstract, references, and article information   
View Article: PDF

[9] Erhard Neher, Alistair Savage and Prasad Senesi. Irreducible finite-dimensional representations of equivariant map algebras. Trans. Amer. Math. Soc. 364 (2012) 2619-2646.
Abstract, references, and article information
View Article: PDF

[10] Ben Cox and Vyacheslav Futorny. DJKM algebras I: Their universal central extension. Proc. Amer. Math. Soc. 139 (2011) 3451-3460. MR 2813377.
Abstract, references, and article information   
View Article: PDF

[11] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[12] Matej Brešar and Antonio Fernández López. On a class of finitary Lie algebras characterized through derivations. Proc. Amer. Math. Soc. 138 (2010) 4161-4166. MR 2680042.
Abstract, references, and article information   
View Article: PDF

[13] Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola. Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009) 4807-4842. MR 2506428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Naihong Hu, Yufeng Pei and Dong Liu. A cohomological characterization of Leibniz central extensions of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 437-447. MR 2358481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ngau Lam and R. B. Zhang. Quasi-finite modules for Lie superalgebras of infinite rank. Trans. Amer. Math. Soc. 358 (2006) 403-439. MR 2171240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yucai Su. Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle. Proc. Amer. Math. Soc. 133 (2005) 1949-1957. MR 2137860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ottmar Loos and Erhard Neher. Locally finite root systems. Memoirs of the AMS 171 (2004) MR 2073220.
Book volume table of contents   

[18] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yi-Zhi Huang and Antun Milas. Intertwining operator superalgebras and vertex tensor categories for superconformal algebras, II. Trans. Amer. Math. Soc. 354 (2002) 363-385. MR 1859279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen Berman, Elizabeth Jurisich and Shaobin Tan. Beyond Borcherds Lie algebras and inside. Trans. Amer. Math. Soc. 353 (2001) 1183-1219. MR 1707191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Urmie Ray. Generalized Kac-Moody algebras and some related topics. Bull. Amer. Math. Soc. 38 (2001) 1-42. MR 1803076.
Abstract, references, and article information   
View Article: PDF

[23] Felix Leinen and Orazio Puglisi. Serial subalgebras of finitary Lie algebras. Proc. Amer. Math. Soc. 129 (2001) 45-51. MR 1694350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Georgia Benkart, Seok-Jin Kang and Masaki Kashiwara. Crystal bases for the quantum superalgebra $U_q(\mathfrak{gl}(m,n))$. J. Amer. Math. Soc. 13 (2000) 295-331. MR 1694051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wanglai Li and Robert L. Wilson. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998) 2569-2577. MR 1451817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Georgia Benkart, Seok-Jin Kang and Duncan Melville. Quantized enveloping algebras for Borcherds superalgebras. Trans. Amer. Math. Soc. 350 (1998) 3297-3319. MR 1451594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dragomir Z. DJ Okovic and Kaming Zhao. Derivations, isomorphisms, and second cohomology of generalized Witt algebras. Trans. Amer. Math. Soc. 350 (1998) 643-664. MR 1390977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3